# SDR IPXA2025042983138

- Difficulty date: April 12, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327031100200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-COMP-Z200-MDC FLOOR PANEL 261JM IS BROKEN. DOT 23-006.  VERIFIED FABRICATION OF  MDC FLOOR PANEL 261JM I.A.W. SREO-16407-REQ001, MATERIAL USED P/N: 5024N400001SS-G BTCH:0004055277, PAINT P/N: 34655-526A-RS65 BTCH: 0004326906, CUP#: 02-012-176, PLUG P/N:G2001B-3P BTCH:0004365510, INSERT P/N: G2002A-3S BTCH: 0004370926. REVIEWED
